# SDR HEEA0015712

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633109
- Condition: Cracked
- Location: M/R Head
- Part time: 1,044 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHERIZED CRACKING AT SPHERICAL STOP.
